# SDR DL73K021384

- Difficulty date: November 27, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 55,073 hours, 41,358 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B737N
- Part serial: 1014
- Condition: Flat
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IR/ UPON EXTENSION OF GEAR AND 3 GREEN INDICATIONS.  SEVERAL SECONDS LATER HEARD A THUMP NOISE.  INSPECTED GEAR THROUGH NOSE GEAR PORT AND CONFIRMED GEAR DOWN.  EMERGENCY DECLARED MCO.  FOUND LEFT NOSE TIRE FLAT.  REPLACED BOTH NOSE WHEEL ASSYS PER MM.
